# SDR USAA060377

- Difficulty date: March 1, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- Aircraft time: 67,246 hours, 67,246 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON DOOR L-2 LOWER HINGE INTERCOSTAL FWD RADIUS STA 660 AND S14L.  REMOVED DAMAGE AND INSTALLED REPAIR PARTS IAW EO 5304R143, DEFECT SIZE: .50 INCH.
